# SDR AALA201912099036

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 63,259 hours, 23,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Decoder
- Part number: Z040H000720A
- Part serial: 040H00008809
- Condition: Faulty
- Location: Emergency Lights
- Part time: 59,904 hours, 27,179 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY LIGHT FAILED BITE. REMOVED AND REPLACED DEU B (300RH7) AND OPS CHECKED GOOD IAW AMM 23-73-47.
